MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA BABYLOG VN600; VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC

DRÄGERWERK AG & CO. KGAA BABYLOG VN600; VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC
Model Number 8422200
Medical Device Problem Codes No Display/Image (1183); Device Difficult to Program or Calibrate (1496)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The log file of the affected device was made available and analysed.The log file shows that the device generated, a 'device failure (14)' alarm and the derived ¿alarm system failed¿ alarm on the (b)(6) 2025.Another 'device failure (14)' alarm was logged for the (b)(6) 2025, which however occurred during the device start-up procedure while the device had not yet been used on a patient.The 'device failure (14)' alarm was caused by a temporarily impaired internal hdbaset communication between the display unit (ecd) and the ventilation unit.This symptom is characteristic for a temporary disruption of the electromechanical contact between the system cable and pba syscon ecd or a faulty system cable.If not yet done the system cable and pba syscon ecd need to be checked for proper fitment and to be reseated if necessary.If the issue re-occures it is recommended to replace the system cable.In case of an impaired internal hdbaset communication between the ventilation unit and the ecd the alarm message 'device failure (14)' will be raised.The ventilation will be not affected and continued as set.The display functions and operability of the ecd might be affected in case of an active 'device failure (14)' alarm event depending on then technical root cause.If the internal hdbaset communication fails completely, the secondary alarm (piezo speaker) of the ventilation unit will sound.Safety relevant parameters as fio2, minute volume and airway pressure are displayed on the supplemental oled-display wherein the user can observe the ongoing ventilation.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.
 
Event or Problem Description
It was reported that a 'device error 14' occurred on (b)(6) 2025.On (b)(6) 2025, a 'device failure 14' was posted again.There were no patient health consequences reported.

Brand Name
BABYLOG VN600
Common Device Name
VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key23655514
Report Number9611500-2025-00653
Device Sequence Number18672863
Product Code QOV
UDI-Device Identifier04048675551713
UDI-Public(01)04048675551713(11)210113(93)8422200-02
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K222207
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8422200
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/04/2025
Initial Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown